Alert archive / Wyoming / Red Flag Warnings in 2006
Red Flag Warning 2, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at May 27, 2006, 3:35 AM MDT. It took effect at May 27, 2006, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 27, 2006, 3:35 AM MDT (09:35 UTC)
- In effect from
- May 27, 2006, 11:00 AM MDT
- Expired
- May 27, 2006, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KCYS 270935 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 335 AM MDT SAT MAY 27 2006 ...RED FLAG WARNING IN EFFECT FOR THE NORTHERN LARAMIE RANGE FROM 11 AM TO 8 PM TODAY... .WARM...DRY AND WINDY CONDITIONS WILL BE OVER THE AREA ON SATURDAY AHEAD OF A PACIFIC STORM SYSTEM. WYZ294-280200- /O.UPG.KCYS.FW.A.0002.060527T1700Z-060528T0200Z/ /O.NEW.KCYS.FW.W.0002.060527T1700Z-060528T0200Z/ LARAMIE MOUNTAIN RANGE NORTH- 335 AM MDT SAT MAY 27 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. TEMPERATURES WILL CLIMB TO THE UPPER 70S OVER THE NORTHERN LARAMIE RANGE FOR SATURDAY AFTERNOON AND RELATIVE HUMIDITIES WILL LOWER TO AROUND 15 PERCENT. IN ADDITION...SOUTHWEST WINDS WILL INCREASE BY LATE MORNING TO SUSTAINED AT 20 TO 30 MPH WITH SOME GUSTS TO 45 MPH. THE WINDS WILL DIMINISH IN THE EVENING. FUELS IN THE NORTHERN LARAMIE RANGE ARE ALSO DRY AND SO ANY FIRE THAT DOES START WOULD BE ABLE TO SPREAD QUICKLY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR LATER TODAY AS A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
1 follow-up statement
000 WWUS85 KCYS 280203 RFWCYS RED FLAG WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 803 PM MDT SAT MAY 27 2006 WYZ294-280315- /O.EXP.KCYS.FW.W.0002.000000T0000Z-060528T0200Z/ LARAMIE MOUNTAIN RANGE NORTH- 803 PM MDT SAT MAY 27 2006 ...RED FLAG WARNING HAS EXPIRED... WITH DARKNESS APPROACHING ACROSS THE NORTHERN LARAMIE RANGE...WINDS ARE DIMINISHING AND HUMIDITIES ARE RECOVERING. THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at May 27, 3:25 AM MDT, 10 minutes earlier.
Area forecast discussion, May 27, 3:25 AM MDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 325 AM MDT SAT MAY 27 2006 .SHORT TERM...THRU SUN NGT...DRY WEDGE ON WATER VAPOR PIXS MOVG ACRS REGION ATTM...WITH SOME HIGH CLDS ALSO SPRDG INTO SW WY AHEAD OF MAIN UPPER TROF. STILL LOOKS TO BE DRY AND WINDY TODAY WITH WARM TO HOT TEMPS. WILL GO WITH RED FLAG WRNG FOR FIRE WX ZONE 294...HAVE NOT ADDED ANY OTHER AREAS BASED ON GUIDANCE FROM RMCC. CDFNT HAS SAGGED INTO E CNTRL WY WITH SOME LOW CLDS CPR-DGW...CLDS SHOULD DISSIPATE THIS MRNG AS FNT PULLS BACK N. CDFNT MAKES ANOTHER PUSH E LATE TNGT...STALLING OUR NEAR WY/NEB BORDER BY SUN AFTN...BEFORE REAL MAIN PUSH OF COOLER AIR OCCURS SUN EVNG. SHOULD BE ENUF DYNAMICS WITH MAIN PIECE OF UPPER TROF SHFTG NE ACRS CNTRL WY SUN AFTN/EVNG FOR SCT POPS N AND W...DRIEST IN SE PART OF AREA. HIGHS ON SUN COULD BE TRICKY DEPENDING ON WHERE FNT STALLS OUT. .LONG TERM...MONDAY NOW LOOKING FAIRLY DRY OVER THE CWA AS UPPER SYSTEM LIFTS WELL NORTH AND SFC HIGH NOSES INTO THE REGION BRINGING A MILD DAY. A BIT BETTER CHANCE FOR PCPN LATER TUESDAY AS UPPER IMPULSE TRAVERSES THE AREA AND INTERACTS WITH SOME MODEST INSTABILITY JUST EAST OF THE MTNS SO HAVE NUDGED POPS UP A LITTLE THERE INTO TUESDAY EVENING. REST OF THE WEEK SHOULD SEE WARMING TEMPERATURES AS UPPER RIDGE BUILDS OVER THE WRN CONUS WEDS THEN SHIFTS SLOWLY EASTWARD THRU FRIDAY. CANNOT RULE OUT ISOLD MAINLY LATE DAY CONVECTION ESPECIALLY BY WEEKS END WITH ANY WEAK IMPULSE THAT SLIDES DOWN FRONT OF RIDGE BUT WITH LACK OF ANY REAL BOUNDARY AND INSTABILITIES STILL REMAINING FAIRLY LOW WILL NOT ADD MENTION ATTM. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...RED FLAG WRNG 11 AM TO 8 PM TODAY FIRE WX ZONE 294. NE...NONE. &&
Hazardous weather outlook, May 26, 10:30 AM MDT, 17 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1030 AM MDT FRI MAY 26 2006 WYZ060-063>070-271630- NIOBRARA-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY- LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 1030 AM MDT FRI MAY 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST WYOMING EARLY THIS AFTERNOON AND THEN SPREAD EAST. THE INDIVIDUAL CELLS WILL MOVE TO THE NORTHEAST AT 25 MPH. THE STRONGER STORMS WILL PRODUCE SMALL HAIL...WIND GUSTS TO 50 MPH AND A PERIOD OF MODERATE RAINFALL IN THE MID TO LATE AFTERNOON...ESPECIALLY NEAR THE NEBRASKA BORDER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE MAINLY SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. WYZ059-061-062-271630- CONVERSE-SOUTHWEST CARBON-NORTH CARBON- 1030 AM MDT FRI MAY 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE AREA EARLY THIS AFTERNOON AND SPREAD EAST. THE INDIVIDUAL STORMS WILL MOVE NORTHEAST AT 25 MPH. THE MAIN THREAT FROM THE STORMS WILL BE WIND GUSTS TO 45 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED MAINLY AFTERNOON THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. NEZ001>003-019>021-054-055-271630- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- 1030 AM MDT FRI MAY 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE WESTERN NEBRASKA PANHANDLE LATE THIS AFTERNOON AND THEN SPREAD EAST DURING THE EVENING. THE INDIVIDUAL CELLS WILL MOVE NORTHEAST OR EAST AT 20 MPH. THE ATMOSPHERE OVER THE PANHANDLE WILL BECOME UNSTABLE AND MOIST LATE THIS AFTERNOON AND EVENING. AN UPPER AIR DISTURBANCE WILL ALSO MOVE OVER THE AREA HELPING TO TRIGGER THE ACTIVITY. WIND SHEAR WILL ALSO BE FAVORABLE FOR THE STORMS TO PRODUCE HAIL UP TO 1 AND ONE HALF INCHES IN DIAMETER...AND WIND GUSTS TO 60 MPH...ESPECIALLY IN CHEYENNE AND MORRILL COUNTIES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE MAINLY SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IWILL LIKELY BE REQUIRED LATE THIS AFTERNOON AND EVENING IN THE NEBRASKA PANHANDLE...ESPECIALLY IN CHEYENNE AND MORRILL COUNTIES. WEILAND
Nearby
Red Flag Warnings in Wyoming, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.